# SDR HEEA072418

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,075 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324473514
- Part serial: A10595
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SLOW TO START.  SMOKES ON START CYCLE. RAN UNIT AS RECEIVED ON TEST BENCH.  COULD NOT DUPLICATE PROBLEM.
